# SDR FDEA201108093158A

- Difficulty date: August 9, 2011
- Submitted: September 13, 2011
- Operation: Air carrier
- Aircraft: N236FE
- Make and model: Boeing 727247
- Aircraft serial: 21330
- Aircraft time: 69,823 hours, 48,693 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Web
- Part number: 65C3304112
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BS1183 "L" ANGLE AND WEB ARE CORRODED BETWEEN BL 0 TO LBL 8 ABOVE STR 30 AND 29L.  REMOVED CORRODED ANGLE AND WEB.   FABRICATED NEW WEB AND ANGLE AND  INSTALLED IAW SRM 51-30-2, SRM 51-30-2, SRM 53-10-1 FIG 1, DWG 65C33041, SRM 51-10-2.
